Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Kirkland Signature

    Kirkland Signature Acetaminophen PM 500 mg 375 Capsules

    $10.39
    $25.39
    Compare to Extra Strength Tylenol® PM. Pain Reliever, Nighttime Sleep Aid. Non-Habit Forming.
    SKU: 9A-ZZW1-IWXV
    GTIN: 096619596751
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options

    • There are 2 active ingredients in Kirkland Signature Acetaminophen PM Gelcaps – Acetaminophen which acts as a pain reliever and fever reducer and Diphenhydramine which works by blocking histamine and acetylcholine, substances that your body produces. When histamine is reduced, you usually become drowsy in 45 to 60 minutes.

      Kirkland Signature Acetaminophen PM Gelcaps gives you relief from both pain and occasional sleeplessness. It is safe and non-habit forming and proven effective in reducing the difficulty in both falling asleep and staying asleep.

      Before taking this medication, please consult a doctor or pharmacist. If your pain or sleeplessness persists continuously for more than two weeks, your symptoms may be a symptom of a more serious underlying medical issue.
    • According to the Center for Disease Control about 70 million Americans suffer from chronic sleep problems stemming from over 70 different sleep disorders.

      Sleeplessness due to chronic pain is one such disorder. People with chronic leg, muscle and even minor aches and pain have difficulty in both falling asleep and staying asleep. Finding the right pain/sleep aid for you can aid in helping you fall asleep. There are several over-the-counter options available in the market today to address your pain and sleeplessness problems.

      One such option is Kirkland Signature Acetaminophen PM Gelcaps. This product compares to the active ingredients in Tylenol Extra Strength PM Pain Relief. It contains both a Pain Reliever & a Nighttime Sleep Aid and is non-habit forming. Kirkland Signature Acetaminophen PM Gelcaps provide temporary relief of occasional headaches, minor aches and pains with a safe non-habit forming sleep-aid.

      Sleep Tips
      To help fall asleep more easily, here are a few tips:
      • Stick to a sleep schedule. Go to sleep and wake up around the same time each day
      • Don’t use a screen or watch television 30 minutes before going to sleep
      • Avoid naps, especially in the afternoon
      • Exercise daily, even a light walk is better than no activity
      • Sleep on a comfortable mattress with pillows
      • Avoid cigarettes, alcohol, and large meals in the evening

      Directions

      Do not take more than directed

      Adults and children 12 years and over

      • Take 2 gelcaps at bedtime
      • Do not take more than 2 gelcaps of this product in 24 hours

      Children under 12: do not use

    • There are 2 active ingredients in Kirkland Signature Acetaminophen PM Gelcaps – Acetaminophen which acts as a pain reliever and fever reducer and Diphenhydramine which works by blocking histamine and acetylcholine, substances that your body produces. When histamine is reduced, you usually become drowsy in 45 to 60 minutes.

      Kirkland Signature Acetaminophen PM Gelcaps gives you relief from both pain and occasional sleeplessness. It is safe and non-habit forming and proven effective in reducing the difficulty in both falling asleep and staying asleep.

      Before taking this medication, please consult a doctor or pharmacist. If your pain or sleeplessness persists continuously for more than two weeks, your symptoms may be a symptom of a more serious underlying medical issue.
    • According to the Center for Disease Control about 70 million Americans suffer from chronic sleep problems stemming from over 70 different sleep disorders.

      Sleeplessness due to chronic pain is one such disorder. People with chronic leg, muscle and even minor aches and pain have difficulty in both falling asleep and staying asleep. Finding the right pain/sleep aid for you can aid in helping you fall asleep. There are several over-the-counter options available in the market today to address your pain and sleeplessness problems.

      One such option is Kirkland Signature Acetaminophen PM Gelcaps. This product compares to the active ingredients in Tylenol Extra Strength PM Pain Relief. It contains both a Pain Reliever & a Nighttime Sleep Aid and is non-habit forming. Kirkland Signature Acetaminophen PM Gelcaps provide temporary relief of occasional headaches, minor aches and pains with a safe non-habit forming sleep-aid.

      Sleep Tips
      To help fall asleep more easily, here are a few tips:
      • Stick to a sleep schedule. Go to sleep and wake up around the same time each day
      • Don’t use a screen or watch television 30 minutes before going to sleep
      • Avoid naps, especially in the afternoon
      • Exercise daily, even a light walk is better than no activity
      • Sleep on a comfortable mattress with pillows
      • Avoid cigarettes, alcohol, and large meals in the evening

      Directions

      Do not take more than directed

      Adults and children 12 years and over

      • Take 2 gelcaps at bedtime
      • Do not take more than 2 gelcaps of this product in 24 hours

      Children under 12: do not use

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!